# SDR IPXA2023012650261

- Difficulty date: January 15, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 23,331 hours, 14,018 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Part number: A5341076521900
- Condition: Cracked
- Location: Frm 54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1,  AFT CARGO FR54 Y953 SUPPORT FITTING CRACKED.REMOVED AND REPLACED IAW SRM 51-40-21.
